Our expert says:
The best way to handle this would be to arrange to see a good local psychiatrist ( who can, thus, handle the physical and psychological aspects of whatever your problem is ) for a proper assessment, and treatment advice based on that. I wonder what sort of medication you are taking ? Many types of medication, needed for many different conditions, could cause some indigestion or loss of appetite --- especially in the first few weeks as one's body adjusts to them. I can't advise how to get back your ap[petite ( nor can anyone else with any sense ) until you have been properly asse4ssed, physically and psychologically, so that it can become clear WHY you have los the appetite. I'm sure you can be helped if you see the right person and let them assess ou properly, and discuss your concerns with them directly
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.